I have been dealing with upper back pain for almost 8 months also numbness and tingling in my right arm and leg. I have been seeing a D.O and we finally got and MRI done and it just showed a small bulging disc in my "t" area.
I had been a heavy drinker until 2 years ago. I have been taking 10 mg of valium for over 2 years and then the doctor had me on hydrocodone 500/5 1-2 a day for about 6 months. I have no other symptoms but the pain is horrible. My D.O. won't give me anything more for the pain, you see I was taking the valium without his knowledge and he wants me off it completely before he starts me on physical therapy. I started taking the valium a little more when I found it helped with my muscle spasams, probably 20-30 mg a day along with 1 500/5 hydrocodone.
I guess my question is could the back pain be caused by my liver? I don't have any other symptons and my Doctor thinks I am being paranoid. I feel like I am going crazy because it hurts so bad is this a sympton of coming off of the valium? Mr doctor said coming off of the valium could cause my pain to be intensified.
I am just so scared right now.